# SDR EGRA9546

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N116MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7095
- System (JASC): 6220 · Main Rotor Head
- Part: Bellows
- Part number: 1051011305
- Condition: Torn
- Location: M/R
- Part time: 805 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BELLOWS FOUND TORN DURING INSPECTION REPLACED MAIN ROTOR BELLOWS WITH NEW ONE
